MAUDE Adverse Event Report: PRECISION SPECTRA; SPINAL CORD STIMULATOR

PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-4108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient underwent an unknown procedure wherein a product was returned for an unknown reason.
 
Additional Manufacturer Narrative
Additional information was received that the reason for return was due to package was cut opened by accident.No patient involved.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
MDR Report Key7261005
Report Number3006630150-2018-00345
Device Sequence Number1158639
Product Code LGW
UDI-Device Identifier08714729821533
UDI-Public08714729821533
Combination Product (Y/N)N
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/29/2019
Device Model NumberSC-4108
Device Lot Number20903677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;